# SDR CALA2017012000140

- Difficulty date: January 20, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 59,560 hours, 21,071 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT MAIN CABIN FLOORBEAM STA 986.5, LBL 45.5 HAS CORROSION AT THE FWD FLANGE. REMOVED LOWER SILL ANGLE AND CLIP, TRIMMED OUT DAMAGED AREA FABRICATED REPAIR DOUBLERS, ALODINED PRIMED AND INSTALLED REPAIR DOUBLERS AND NEW CLIP IAW ECRA 5321-01429 REV F.
